Fundamental solutions of functional-differential equations and
Doklady Akademii Nauk, Tome 275 (1984) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_2_a2,
author = {S. S. Akhiev},
title = {Fundamental solutions of functional-differential equations and},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1984},
volume = {275},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_2_a2/}
}
S. S. Akhiev. Fundamental solutions of functional-differential equations and. Doklady Akademii Nauk, Tome 275 (1984) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1984_275_2_a2/